# SDR COMA9710028

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet Duct
- Part number: 12000355001
- Condition: Bird Strike
- Location: Lt Nacelle
- Part time: 12,213 hours
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ROUTINE INSPECTION FOUND THE LEFT NACELLE, ENGINE OIL COOLER INLET NACA DUCT, TO HAVE BIRDSTRIKE DAMAGE.  A BIRDSTRIKE INSPECTION WAS PERFORMED ON THE AIRCRAFT.  THE NACA DUCT WAS REPLACED PER AERODESIGN REPORT NR 2170-1, REV. A, DATED 1-14-97.
